# SDR ASOA2012102302396

- Difficulty date: October 5, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 24,305 hours, 22,213 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FORWARD FACE IS CRACKED ABOVE AFT CARGO DOOR TRACK, AREA IS MARKED.  CUT OUT DAMAGE AND STARTED FABRICATING DOUBLERS IAW REO 601R-53-61-1541.  COMPLIED WITH REO 601R-53-61-1541.  FOUND TO BE SATISFACTORY.
